# SDR AALA201911189014

- Difficulty date: November 14, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N128AN
- Make and model: Airbus A321-231
- Aircraft serial: 6346
- Aircraft time: 18,275 hours, 5,046 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Accumulator
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R4 DOOR EMERGENCY CYLINDER/ACCUMULATOR LOW. MAINTENANCE SERVICED DOOR EMERGENCY CYLINDER/ACCUMULATOR PER AMM 52-10-00.
